Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of wyslome tablet on infant?

My son age of14 months suffering from cough, last two months he has suffered three times,every time he has nebullised duolin respules with 2ml distilled water thrice a day for 4-5 days and asthalin puff 4times in a day according to prescribed by doctor.also last time he has taken Wyslome 4mg tablet thrice a day for 5 days. Is any sideeffect on him in future?
Mon, 29 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Long term use of steroids in children results in potential side effects like irritability and behavioural changes. Also can hike the blood pressure and blood sugar levels resulting in hyper-activeness in some children. At times high doses of steroids over long duration can result in stunted growth of children. Have a word with your pediatrician or physician regarding this.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Yogapriya Vasudevan, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of wyslome tablet on infant?

Hi, Long term use of steroids in children results in potential side effects like irritability and behavioural changes. Also can hike the blood pressure and blood sugar levels resulting in hyper-activeness in some children. At times high doses of steroids over long duration can result in stunted growth of children. Have a word with your pediatrician or physician regarding this. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Yogapriya Vasudevan, General & Family Physician